# SDR A6WA201040043

- Difficulty date: January 20, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 14,980 hours, 14,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMELLED AND VISUALLY SAW SMOKE IN COCKPIT ENTERED FROM VENT LOUVERS.  ODOR DISSIPATED AFTER APPROX 2 MIN.  PERFORMED AIR RETURN AND LANDED AT 44,000 LBS, NORMAL LANDING.  INSPECTED APU AND PACKS.  NO DEFECTS FOUND.  INSPECTED DE-ICE FLUID INGESTION INTO INLET OF APU OR PACKS.  PERFORMED GROUND RUN AND TEST OF ENVIRONMENTAL SYSTEM WITH ENGINES AND APU BLEEDS.  NO DEFECTS FOUND REF AMM 21-61-01.
